Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Short-term increase in pain after Sonocur ?

Posted by Dean H on 7/26/03 at 11:36 (125280)

I had my first of three Sonocur treatments 5 days ago. Is it common to have slightly more pain at first? Since the treatment, the location and intensity have been more variable than before, and maybe a little worse on average.

(My case may be different from many of yours. I rarely have first-step pain, and standing and walking rarely get me to '5', which usually eases with a minute of rest. My 'increased' pain might be a relief to someone with a worse case.)

Thanks in advance for any comments.

Re: Short-term increase in pain after Sonocur ?

David on 7/26/03 at 14:54 (125292)

Yes Dean....this is totally normal and very good to hear! The shock waves have created a 'controlled injury' and your body is beginning to heal the injury and the plantar fasciitis. You must be patient.....wait at least 6-8 weeks after the 3rd treatment for best results.